# SDR C2XA05IA037

- Difficulty date: March 3, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 6,202 hours, 3,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72875566958000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 3393, DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE AISLE PATH LIGHTING BY THE GALLEY WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NOTE: THIS PART IS NOT SERIALIZED AND TIMES ARE NOT AVAILABLE.
